Article citationsMore>>

F. N. Cole, “On Rotations in Space of Four Dimensions,” American Journal of Mathematics, Vol. 12, No. 2, 1890, pp. 191-210.
http://www.jstor.org/stable2369715

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top